# SDR 2008UALA04263

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 26,052 hours, 10,200 cycles
- Engine: Iae V2522A5
- Engine time: 38,142 hours, 14,750 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN AN UNUSUALLY LARGE AMOUNT OF SMOKE CAME FROM TAILPIPE.  FOUND OIL RUNNING DOWN LAST STAGE OF LPT DISK AND ONTO BLADES.
